Translator Disclaimer
15 June 2001 One-dimensional double Hecke algebra and Gaussian sums
Ivan Cherednik
Duke Math. J. 108(3): 511-538 (15 June 2001). DOI: 10.1215/S0012-7094-01-10834-X

Abstract

We introduce and describe one-dimensional cyclotomic Gauss-Selberg sums generalizing the classical Gaussian sums. They correspond to irreducible self-dual unitary spherical representations of the one-dimensional double affine Hecke algebra.

Citation

Download Citation

Ivan Cherednik. "One-dimensional double Hecke algebra and Gaussian sums." Duke Math. J. 108 (3) 511 - 538, 15 June 2001. https://doi.org/10.1215/S0012-7094-01-10834-X

Information

Published: 15 June 2001
First available in Project Euclid: 5 August 2004

zbMATH: 1007.11050
MathSciNet: MR1838660
Digital Object Identifier: 10.1215/S0012-7094-01-10834-X

Subjects:
Primary: 11L05
Secondary: 20C08 , 33D80

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.108 • No. 3 • 15 June 2001
Back to Top